# SDR DALA106953149

- Difficulty date: March 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N349NB
- Make and model: Airbus A319-114
- Aircraft serial: 1815
- Aircraft time: 21,141 hours, 10,545 cycles
- Engine: Ge CFM565A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Cabin Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW DECLARED EMERGENCY DUE TO F/A REPORT OF FUMES IN THE FWD GALLEY. FLIGHT PROCEEDED WITH LANDING WITHOUT INCIDENT. MX FOUND WIRE A1007 AT TERMINAL E CONNECTED TO THE WRONG TERMINAL OF TRANSFORMER 7LR OF LAMP. RECONNECTED WIRE AND FUNCTIONAL CK WAS NORMAL. ACFT RETURNED TO SERVICE.
